advertisement
Question
Posted by: delis | 2009/08/02

skin meds

hi there

I was suffering with hairloss while on different bcp' s when i stopped them the hairloss stopped. i was put on doxycycline antibiotic for my skin instead but since taking it the hairloss has resumed so i stopped taking that as well, no hairloss what is the problem have i got an allergic reaction to ALL skin meds now? Is cylidox a better option?

thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Cyclidox ALSO contains doxycycline. Speak to your prescriber about this - Lymecycline may be an option.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement